# SDR DXTA2024012910740

- Difficulty date: January 27, 2024
- Submitted: January 29, 2024
- Operation: Air carrier
- Aircraft: N917QS
- Make and model: Cessna 680A
- Aircraft serial: 680A0338
- Aircraft time: 1,122 hours, 740 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: UNKNOWN
- Condition: Inoperative
- Location: Cabin
- Stage of operation: TX
- How discovered: C
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

EXTERIOR EMERGENCY LIGHTS AND MULTIPLE INTERIOR. EMERGENCY LIGHTS INOP. DOES NOT COMPLY WITH MEL.  CONFIRMED EXTERIOR LIGHTS DID OT LLLUMINATE TE AND A FEW INTERIOR LIGHTS DID NOT IILUMINATE. CHARGED EMERGENCY BATTERIES, PERFORMED EMERGENCY BATTERY TEST AGAIN ND NOW ALL LIGHTS ILLUMINATE. REHCARGED BATTERIES ONCE AGAIN AND CHECKED FINAL TIME ALL EMERGENCY LIGHTS, EXTERIOR AND INTERIOR, ILLUMINATE. CJW CE680A AMM 33-50-00. OPS CHECK GOOD.
